Публикация №7486

Название публикацииSTOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES
Название на другом языке
Тип публикацииСтатья
ИзданиеDIFFERENTIAL EQUATIONS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1995
Том31
Номер3
ГлаваНе задан
Страницы421-428
АннотацияНе задан
Авторы(ИПИ РАН) Пугачев Владимир Семенович
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1991) ELLIPSOIDAL APPROXIMATION METHOD FOR FINDING MULTIDIMENSIONAL DISTRIBUTIONS OF PROCESS DEFINED BY STOCHASTIC DIFFERENTIAL-EQUATION

(1989) NEW APPROXIMATE METHOD FOR FINDING ONE-DIMENSIONAL DISTRIBUTION OF VECTOR PROCESS, DESCRIBED BY A STOCHASTIC DIFFERENTIAL-EQUATION

(1994) ON SOME MEASURES IN THE SPACE OF FUNCTIONS WITH VALUES IN HILBERT-SPACE

(1994) STOCHASTIC DIFFERENTIAL-EQUATIONS IN HILBERT-SPACES

(1992) ПРИБЛИЖЕННЫЕ МЕТОДЫ АНАЛИЗА РАСПРЕДЕЛЕННЫХ СТОХАСТИЧЕСКИХ СИСТЕМ

(1990) СТОХАСТИЧЕСКИЕ ДИФФЕРЕНЦИАЛЬНЫЕ СИСТЕМЫ. АНАЛИЗ И ФИЛЬТРАЦИЯ. 2 ИЗД. / STOCHASTIC DIFFERENTIAL SYSTEMS. ANALYSIS AND FILTERING